Matches in DBpedia 2015-10 for { <http://doi.org/10.1112/blms/2.2.186> ?p ?o }
Showing triples 1 to 10 of
10
with 100 triples per page.
- 2.2.186 doi "10.1112/blms/2.2.186".
- 2.2.186 first "H. A.".
- 2.2.186 isCitedBy Birkhoffs_representation_theorem.
- 2.2.186 issue "2".
- 2.2.186 journal "Bulletin of the London Mathematical Society".
- 2.2.186 last "Priestley".
- 2.2.186 pages "186–190".
- 2.2.186 title "Representation of distributive lattices by means of ordered Stone spaces".
- 2.2.186 volume "2".
- 2.2.186 year "1970".